Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ B$ paracompact does not imply $ B\sp{I}$ paracompact


Author: Edward Fadell
Journal: Proc. Amer. Math. Soc. 9 (1958), 839-840
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103453-7
MathSciNet review: 0103453
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc., vol. 53 (1947) pp. 631-632. MR 0020770 (8:594f)
  • [2] E. Michael, A note on paracompact spaces. Proc. Amer. Math. Soc. vol. 4 (1953) pp. 831-838. MR 0056905 (15:144b)
  • [3] J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. vol. 23 (1944) pp. 65-76. MR 0013297 (7:134f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103453-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society